# SDR AALA202212060895

- Difficulty date: December 5, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 78,794 hours, 10,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AT FORWARD GALLEY AREA ARE INOPERATIVE. REPLACED EMERGENCY LIGHTS POWER SUPPLY LOCATED OVER DOOR 1L. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
